# SDR GLBA2014120100473

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 37,138 hours, 45,565 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE RT BRAKE IS INOPERATIVE ON BOTH FIRST OFFICERS & CAPTAINS ARE FLAT.  MAINTENANCE TAXIED ACFT & DRIED BRAKES WITH ALCOHOL, SYS OPERATIONS CHECKED GOOD.
